# SDR HALA2017052500122

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 24,433 hours, 3,741 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brakes
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 70KTS DUE TO AN ECAM FOR BRAKES RELEASED, RETURNED TO DEPARTURE.
